# SDR YV3R2021022200435

- Difficulty date: February 16, 2021
- Submitted: February 23, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HB
- Make and model: Robsin R44
- Aircraft serial: 4568
- Aircraft time: 431 hours
- Engine: Lyc O540F1B5
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: D2521
- Part serial: 6520
- Condition: Defective
- Location: Fuel Lever
- Part time: 431 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED SENDER-FUEL LEVEL PN: D252-1 WAS READING INCORRECTLY.
